# SDR ASAA2012071492533

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,971 hours, 2,782 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Intermittent
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP IAS/MACH WINDOW DISPLAY VERY DIM EVEN WITH MAIN PANEL BRIGHTNESS ALL THE WAY UP.  ACFT GROUNDED.  COULD NOT DUPLICATE.  SHOOK DOWN MODE CONTROL PANEL, MCP IAS/MACH WINDOW DISPLAY CHECKED NORMAL.
